# SDR MASA2025020100011

- Difficulty date: February 1, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 18,369 hours, 11,192 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEDICAL EMERGENCY CAUSED AN OVERWEIGHT LANDING.
